MathSciNet Relay Station
MathSciNet bibliographic data
MR2294981 (2008e:60200) 60H25 (60F10 82C44)
Gärtner, J.; den Hollander, F. Intermittency in a catalytic random medium. Ann. Probab. 34 (2006), no. 6, 2219–2287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement